# SDR CALA2020010600089

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 71,720 hours, 30,389 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD DOOR HINGE FITTING 2 BROKEN HI-LOCKS MOST OBD SUP TAS K PER HGR NR9290353 GEN AT HAECO LCQ. UPDATING THE ATA CHAPTER TO 5300 ACCOMPLISH INTERIM REPAIR PER EC/RA 5311-02357 ACCOMPLISH PERMANENT REPAIR PER PART 3 OF EC/RA 5311-02357 ON OR BEFORE 03 JUL 2020, PLANNING TO CONTACT EG AFTER 01 JUN 2020 BUT BEFORE 15 JUN 2020 FOR PERMANENT REPAIR 01-JUN-2020 BUT BEFORE 15-JUN-2020 OK TO DIP TILL 03-JUL-2020, PLANNING TO CONTACT EG AFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
